# SDR 2002F00259

- Difficulty date: December 6, 2001
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CHECKED OK.  (M)
